Effects of the zoloft

Patient

Q: I am currently taking Zoloft, the generic version and I am having some side effects. How do I go about weening myself off?

Symptoms:  Agitation, dizziness, extremely tired, my body aches.
Doctor

A:   Hello,
Thanks for choosing "Ask The Doctor" for posting your query.
It depends on what dosage you are on at present. Mostly one has to reduce the dose of the zoloft every 3 days until it comes to 25 mg where it can be abruptly withdrawn.
Do discuss your tapering plans with your treating doctor.
Hope I am able to answer your concerns.

Wish you good health!

Related Q&A

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

Q: Hi.. So I been extemely sick from stopping Celexa 40 mg cold turkey. I started to get exteme panic attack which send ...

Q: I have been taking the anti depressant drug citalopram for a couple of months now but haven't been feeling myself on ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews